# SDR 96ZZZX5113

- Difficulty date: September 23, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: West Star Aviation, LLC, repair station WTXR173J
- Aircraft: N441LL
- Make and model: Cessna 441
- Aircraft serial: 4410139
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Part number: 57222061
- Condition: Cracked
- Location: Rt Wing Canted
- Part time: 5,923 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PHASE INSPECTION, FOUND 1.5 INCH CRACK IN RT WING CANTED RIB TOP CAP.  CRACK STARTS AT AFT SIDE OF FORWARD SPAR AND RUNS AFT PARALLEL TO THE BEND RADIUS.  STOP DRILL CRACK PER CESSNA INSTRUCTIONS.
